# SDR FDEA201209103277

- Difficulty date: September 10, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327046501400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 232NG TOP SKIN HAS IMPACT DAMAGE.    FABRICATED FLOORBOARD IAW SRZ 25-005, REV J.
